Document Type: Research Paper

Authors

1 Department of Applied Mathematics, Faculty of New Science and Technology, Graduate University of Advanced Technology of Kerman, Kerman, Iran.

2 Department of Pure Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran.

Abstract

In this paper, the behavior of the pseudopolynomial numerical hull of a square complex matrix with respect to structured perturbations and its radius is investigated.

Keywords

Main Subjects

[1] E.S. Benilov, Explosive instability in a linear system with neutrally stable eigenmodes, Part 2, Multi-dimensional disturbances, J. Fluid Mech., 501 (2004), pp. 105-124.

[2] A. Greenbaum, Generalizations of the field of values in the study of polynomial functions of a matrix, Linear Algebra Appl., 347 (2002), pp. 233-249.

[3] R.A. Horn and C.R. Johnson, Topics in Matrix Analysis, Cambridge University Press, New York, 1991.

[4] M. Khakshour, Gh. Aghamollaei and A. Sheikhhosseini, Field of values of perturbed matrices and quantum states, Turkish J. Math., 42 (2018), pp. 647-655.

[5] G. Krishna Kumar and S.H. Lui, On some properties of the pseudospectral radius, Electronic J. Linear Algebra, 27 (2014), pp. 342-353.

[6] S.M. Rump, Eigenvalues, pseudospectrum and structured perturbations, Linear Algebra Appl., 413 (2006), pp. 567-593.

[7] L.N. Trefethen and M. Embree, Spectra and Pseudospectra: The Behavior of Nonnormal Matrices and Operators, Princeton University Press, Princeton, 2005.